I have this rash that started maybe 3 weeks ago. I was wondering if it was due to HIV?
Last time I had sex was in the middle of January once unprotected and once with protected with 2 different girls. The rash started 2-3 weeks ago. It started out of no where. Just a bunch of small pimple like bumps that after a couple days turned into what you see in the picture. It would kinda dry out and I put some hydrocortisone on it. Seemed to help a little bit, just a little. The rash looks to be going away. And in the picture it looks like its going away. Also, it was a little more red in the picture bout a week ago, not much tho. It doesnt hurt or itch.
Also, I have genital herpes. And before the rash I had a slight sore throat and a herpes outbreak. then towards the end of the rash which started yesterday after I went for a run I have a stomach ache that just kinda feels like a slight hang over, but usually resides when im busy or have ate recently. Also, my roommate complained about maybe having the flu, but I have had the flu shot.
I also took one of those OraQuick Hiv at home test (negative) 8 weeks after possible exposure. Would that be accurate??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.